Books/chapters in edited monographs

1. C. Vamoş, M. Crăciun, Automatic trend estimation, Springer, 2012, Netherlands, ISBN: 978-94-007-4824-8 (Print), 978-94-007-4825-5 (Online), DOI 10.1007/978-94-007-4825-5

2. SN. Suciu, C. Vamoş, Global random walk algorithm for diffusion processes, in A. Skogseid and V. Fasano, editors, Random Walks: Principles, Processes and Applications, pp. 341-388, Nova Science Publishers, New York, 2012, ISBN: 978-1-61470-966-4

Papers published in ISI journals having Impact Factors > 0.2:

  1. A. Pop, C. Vamoş, Biperiodic orbital period modulation of the W UMa binary system CK Bootis, New Astronomy 17, 667-672 (2012). IF 2011: 1.411.
  2. C.I. Gheorghiu, M. E. Hochstenbach, B. Plestenjak, J. Rommes, Spectral collocation solutions to multiparameter Mathieu’s system, Appl. Math. Comput. 218, (2012), 24, 11990-12000, IF 2011: 1.317.
  3. V. Ilea, D. Otrocol, M.-A. Serban and D. Trif, Integro-differential equation with two time lags, Fixed Point Theory, 13 (2012), no. 1, pp. 85-97, IF 2011: 0.970.
  4. F. Pătrulescu, A numerical method for the solution of an autonomous intial value problem, Carpathian J. Math. 28 (2012), 289-296, IF 2011: 0.906.

Published online 2012:

  1. N. Suciu, F. A. Radu, A. Prechtel, F. Brunner, and P. Knabner (2012), A coupled finite element – global random walk approach to advection-dominated transport in porous media with random hydraulic conductivity, J. Comput. Appl. Math., doi:10.1016/j.cam.2012.06.027, published online 18 June 2012, IF 2011: 1.112.
  2. F. A. Radu, A. Muntean, I. S. Pop, N. Suciu, and O. Kolditz (2012), A mixed finite element discretization scheme for a concrete carbonation model with concentration-dependent porosity, J. Comput. Appl. Math., doi:10.1016/j.cam.2012.10.017, published online: 30 oct. 2012, IF 2011: 1.112.
  3. M. Sofonea, F. Pătrulescu, Analysis of a history-dependent frictionless contact problem, Mathematics and Mechanics of Solids, DOI: 10.1177/1081286512440004, published online: 30 may 2012, IF 2011: 1.012.
  4. I. Păvăloiu, E. Cătinaş, On an Aitken–Newton type method, Numerical Algorithms, DOI 10.1007/s11075-012-9577-7, ISSN 1017-1398, published online: 6 may 2012, IF 2011: 1.042.
  5. C.I. Gheorghiu, J. Rommes, Application of the Jacobi-Davidson method to accurate analysis of singular linear hydrodynamic stability problems, International Journal for Numerical Methods in Fluids, published online March 26, 2012, IF 2011: 1.176.

Papers published in ISI journals having Impact Factors <= 0.2:

Papers published in journals edited by the Romanian Academy

  1. M. Anisiu, V. Anisiu, Logarithmic mean and weighted sum of geometric and antiharmonic means, Rev. Anal. Numer. Theor. Approx. 41, no. 2 (2012), 94-97.
  2. A. Farcaş, F. Pătrulescu, M. Sofonea, A history-dependent contact problem with unilateral constraint, Ann. Acad. Rom. Sci. Ser. Math. Appl. 4, no.1 (2012), 105-111.
  3. F. Pătrulescu, A class of numerical methods for autonomous initial value problems, Rev. Anal. Numer. Theor. Approx. 41, no. 1 (2012), 83—93.

Papers published in other journals.

  1. M. Barboteu, A. Ramadan, M. Sofonea, F. Pătrulescu, An Elastic Contact Problem with Normal Compliance and Memory Term, Machine Dynamics Research, vol. 36, 2012, no 1, pp. 15–25.

Papers presented at an international conference and published in an ISI journal

  1. N. Suciu, F. A. Radu, A. Prechtel, F. Brunner, and P. Knabner, Coupled finite element – global random walk approach to advection-dominated transport in porous media with random hydraulic conductivity, Fifth International Conference on Advanced COmputational Methods in ENgineering, Liege, Belgium, 14-17 November 2011; Minisimposium “Advanced numerics in subsurface hydrology”, Organizer: F. A. Radu and N. Suciu; published online 2012: J. Comput. Appl. Math., doi:10.1016/j.cam.2012.06.027, Impact factor 1.112

Papers presented at an international conference and published (including electronically) in a volume edited by a consecrated publishing house from abroad

Chapters published in a book or monograph edited by a reputed publishing house abroad.

  1. N. Suciu, C. Vamoş, Global random walk algorithm for diffusion processes, in A. Skogseid and V. Fasano, editors, Random Walks: Principles, Processes and Applications, pp. 341-388, Nova Science Publishers, New York, 2012, ISBN: 978-1-61470-966-4
Menu